2019
Том 71
№ 11

All Issues

Tynnyi V. I.

Articles: 1
Article (Russian)

Reducibility of linear systems of difference equations with almost periodic coefficients

Martynyuk D. I., Mitropolskiy Yu. A., Tynnyi V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1661–1667

For the linear systemof difference equations $x(t + 1) = Ax(t) + P(t)x(t)$, where the matrix $P(t)$ is almost periodic, sufficient conditions are given, which reduce it to a system with a constant matrix.